MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-25-strip inserted backwards or upside-down test strip udi# (b)(4).Note: manufacturer contacted customer in several follow-up calls in order to ensure the customer's condition since the initial call.At the call back on (b)(6) 2017, customer reported still feeling a little dizzy and wobbly.No medical attention had been needed since the initial call.At call back on (b)(6) 2017, the customer was feeling much better and did not currently have any diabetic symptoms.Wife stated as customer is a new diabetic, she did contact the physician because of his symptoms and that the doctor is aware of what is happening with her husband.The doctor also advised her to follow the course of medication he is on.
 
Event or Problem Description
Consumer reported complaint for dead meter.Wife is calling on behalf of the customer.The meter did not turn on by inserting a test strip.When the s button was manually pressed, the meter would turn on and the averages would display.The customer's expected blood glucose test result range was undisclosed.At the time of the call on (b)(6) 2017, the customer reported feeling a little dizzy; customer had not eaten in four hours.The test strip lot manufacturer's expiration date is 04/14/2019 and open vial date is (b)(6) 2017.During the call, wife stated she had another vial of strips, lot# rt4944, expiration date of 01/13/2019; customer inserted a test strip into the meter and code 4944 appeared and went to the blood drop.Customer then performed a blood test and obtained a result of 148 mg/dl fasting using truetrack meter.The product is stored according to specification.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6828509
Report Number1000113657-2017-01631
Device Sequence Number10779515
Product Code NBW
UDI-Device Identifier00050428264706
UDI-Public(01)00050428264706
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1